# SDR DL73K992702

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767531
- Condition: Dented
- Location: Bs 425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 425 BETWEEN STR 14L AND 15L.  THE DAMAGE WAS FOUND AT MV IN ATL AND REPAIRED PER ERA 333892-14.
